# SDR SWAA105156

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 58,351 hours, 56,030 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491030
- Part serial: TSC2771A
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER T/O LEFT MAIN LANDING GEAR LIGHT REMAINED RED IN THE UP POSITION CYCLE LANDING GEAR INDICATION WERE GOOD.  RAISED GEAR LEFT MAIN RED LIGHT REMAINED ON.  REMOVED AND REPLACED LT MLG ACTUATOR AND UPLOCK ACTUATOR PER MM.
